# SDR VNAA2019082199901

- Difficulty date: August 21, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N534AE
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10312
- Aircraft time: 21,410 hours, 15,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drag Angle
- Condition: Cracked
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT FUSELAGE AFT DRAG ANGLE CRACKED.    INSTALLED NEW L/H AFT FUSELAGE AFT DRAG ANGLE IAW CRJ700 SRM 51-42-10-001-001-A01, 51-42-21-001-A01.
